# SDR AWXA200600624

- Difficulty date: April 6, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 52,899 hours, 23,716 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371112005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C5 CHECK DISCOVERED CORROSION ON SEAT TRACK AT ONE POINT ON FR 42+17" AT BL Y-1292.  CORROSION WAS REMOVED AND RE-WORK WAS FOUND OUT OF LIMITS IAW AIRBUS 320 SRM 53-31-15.  MAINTENANCE REMOVED AND INSTALLED NEW SEAT TRACK FROM FS 41 TO FS 47 AT BL Y-1292 IAW AIRBUS 320 SRM 51-72-11.
